Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 727168, 7 pages
http://dx.doi.org/10.1155/2010/727168
Research Article

Persistence of an SEIR Model with Immigration Dependent on the Prevalence of Infection

Department of Mathematics, Yuncheng University, Yuncheng, Shanxi 044000, China

Received 31 May 2010; Accepted 7 October 2010

Academic Editor: Guang Zhang

Copyright © 2010 Wenjuan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjuan Wang, Jingqi Xin, and Fengqin Zhang, “Persistence of an SEIR Model with Immigration Dependent on the Prevalence of Infection,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 727168, 7 pages, 2010. doi:10.1155/2010/727168